# SDR REXA2022032200483

- Difficulty date: February 27, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3170521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP ANGLE CLOSEST TO HINGE AND CLIPS CORRODED - REMOVED AND REPLACED ANGLE P/N 601R317052-1 AND CLIP (1EA) P/N 601R318058-1 AT CODDER CENTER OF PAX DOOR CLOSEST TO HINGE IAW CRJ  900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
